# SDR REXA2017011800068

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE BOTTOM EMERGENCY LIGHT INOPERATIVE.  REMOVED & REPLACED THE EMERGENCY LIGHT BULBS IAW AMM 33-51-13-400-801. OPS TESTED GOOD IAW  AMM 33-51-00-710-801.
